American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 46 of 46 found      Go to page: 1 2

[31] Alberto E. Marrero and Paul S. Muhly. Cuntz-Pimnser algebras, completely positive maps and Morita equivalence. Proc. Amer. Math. Soc. 134 (2006) 1133-1135. MR 2196048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Matthew Neal and Bernard Russo. Representation of contractively complemented Hilbertian operator spaces on the Fock space. Proc. Amer. Math. Soc. 134 (2006) 475-485. MR 2176016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Ebrahim Samei. Bounded and completely bounded local derivations from certain commutative semisimple Banach algebras. Proc. Amer. Math. Soc. 133 (2005) 229-238. MR 2085174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] David P. Blecher and Masayoshi Kaneda. The ideal envelope of an operator algebra. Proc. Amer. Math. Soc. 132 (2004) 2103-2113. MR 2053983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] José García-Cuerva, José Manuel Marco and Javier Parcet. Sharp Fourier type and cotype with respect to compact semisimple Lie groups. Trans. Amer. Math. Soc. 355 (2003) 3591-3609. MR 1990163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Matthew Neal and Bernard Russo. Contractive projections and operator spaces. Trans. Amer. Math. Soc. 355 (2003) 2223-2262. MR 1973989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] U. Haagerup, H. P. Rosenthal and F. A. Sukochev. Banach embedding properties of non-commutative $L^p$-spaces. Memoirs of the AMS 163 (2003) MR 1963854.
Book volume table of contents   

[38] David P. Blecher and Louis E. Labuschagne. Logmodularity and isometries of operator algebras. Trans. Amer. Math. Soc. 355 (2003) 1621-1646. MR 1946408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Peter J. Wood. Invariant complementation and projectivity in the Fourier algebra. Proc. Amer. Math. Soc. 131 (2003) 1881-1890. MR 1955277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Nico Spronk. Operator weak amenability of the Fourier algebra. Proc. Amer. Math. Soc. 130 (2002) 3609-3617. MR 1920041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] David Blecher and Krzysztof Jarosz. Isomorphisms of function modules, and generalized approximation in modulus. Trans. Amer. Math. Soc. 354 (2002) 3663-3701. MR 1911516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] James P. Solazzo. A uniqueness result concerning Schur ideals. Proc. Amer. Math. Soc. 130 (2002) 1437-1445. MR 1879967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Francesco Fidaleo. On the split property for inclusions of $W^{*}$-algebras. Proc. Amer. Math. Soc. 130 (2002) 121-127. MR 1855628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] David Blecher and Christian Le Merdy. On function and operator modules. Proc. Amer. Math. Soc. 129 (2001) 833-844. MR 1802002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Roger R. Smith. Finite dimensional injective operator spaces. Proc. Amer. Math. Soc. 128 (2000) 3461-3462. MR 1777582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Peter J. Wood. Complemented ideals in the Fourier algebra of a locally compact group. Proc. Amer. Math. Soc. 128 (2000) 445-451. MR 1616589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 46 of 46 found      Go to page: 1 2